The action of Hecke operators to families of Weierstrass-type functions and Weber-type functions and their applications


Aygunes A. A., ŞİMŞEK Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.678-682, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.090
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.678-682
  • Keywords: Generalized Dedekind eta functions, Eisenstein series, Theta functions, Hecke operators, Weierstrass type functions, Weber functions, Bernoulli numbers, Riemann zeta function
  • Akdeniz University Affiliated: Yes

Abstract

The aim of this paper is to study and discuss the action of the Hecke operators to not only the generalized the Weber-type functions, but also the kth derivative of the Weierstrass-type functions. Furthermore, relations related to the Weierstrass-type functions and Riemann zeta and theta function are found. Crown Copyright (C) 2011 Published by Elsevier Inc. All rights reserved.